# SDR CALA2024062801925

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 116,871 hours, 12,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 306159
- Condition: Discharged
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BATTERY PACK LOW CAPACITY AT L1 DOOR, L3 D OOR, R3 DOOR, R2 DOOR, REF HAECO NON-ROUTINE NO.9489603,  PERFORMED WIRING C HECK AND REPLACED M33093, M33406, M33404, M33097 EMERGENCY LIGHT BATTERY PACK, NEW PACK TEST FOUND NORMAL, AS PER AMM 33-51-06-96 0-802 REV.101, WDM 33-51-23 REV.78.
